Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 15 found articles
 
 
  A semiclassical method in the theory of light scattering by semiconductor quantum dots
 
 
Title: A semiclassical method in the theory of light scattering by semiconductor quantum dots
Author: Lang, I. G.
Korovin, L. I.
Pavlov, S. T.
Appeared in: Journal of experimental and theoretical physics
Paging: Volume 106 (2008) nr. 6 pages 1019-1032
Year: 2008
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 15 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands